# SDR CALA0400316

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARGO RAIL CORRODED AT STA 767, RBL 13.84.  THE CARGO RAIL WAS REPAIRED IAW ECRA 5321-01177.
